Daytime Cold & Flu active ingredients are Acetaminophen 325 mg, Dextromethorphan HBr 10 mg, and Phenylephrine HCl 5 mg. Daytime Cold & Flu relieves cold & flu-like symptoms so you can cope. This liquid product is non-drowsy, alcohol & antihistamine free. For ages 6 years and over.
- Compare to the active ingredients of Vicks DayQuil Cold & Flu
- Pain Reliever, Fever Reducer, Cough Suppressant, Nasal Decongestant
- Multi-symptom relief
- Alcohol free/antihistamine free
Active ingredients: Acetaminophen 325 mg, a pain reliever/fever reducer; Dextromethorphan HBr 10 mg, a cough suppressant; Guaifenesin 200 mg, an expectorant; Phenylephrine HCl 5 mg, a nasal decongestant.
Inactive ingredients: butylated hydroxyanisole, edetate disodium, FD&C yellow #6, flavor, glycerin, menthol, monobasic sodium phosphate, polyethylene glycol, propylene glycol, purified water, saccharin sodium, sucrose, xanthan gum.
Take only as directed see Overdose warning; only use the dose cup provided; do not exceed 4 doses per 24 hrs. Adults & children 12 yrs & over: 30 mL every 4 hrs; children 6 to under 12 yrs: 15 mL every 4 hrs; children 4 to under 6 yrs: ask a doctor; children under 4 yrs: do not use.
The product descriptions and instructions provided by Vitabox are for informational purposes only and are qualified in their entirety by the information available from manufacturers of the products. You should carefully read all product packaging, and contact the manufacturer with any questions before using a product. While we endeavor to ensure that product descriptions are current, manufacturers sometimes change their products. We are not liable for inaccuracies or misstatements about products. We do not provide medical advice or recommendations. You should not use the information provided by Vitabox for diagnosing or treating a health problem or disease. If you have or suspect that you have a medical problem, immediately contact your health care provider. Information and statements regarding dietary supplements have not been evaluated by the Food and Drug Administration or any other government agency and are not intended to diagnose, treat, cure, or prevent any disease.